# SDR GLBA2012082100033

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 31,857 hours, 41,136 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND LT LWR FWD PRESSURE BULKHEAD IS CRACKED ALONG THE INBD EDGE DOUBLE ROW OF FASTENER, 3 CRACKS .2 INCHES IN LENGTH RADIUS FROM FASTENER HOLES AT FS 84.  REPAIRED IAW EO 12-1900-53-045.
